# SDR SIMA20130904008

- Difficulty date: September 4, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 25,734 hours, 18,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321729
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT BETWEEN FS 280 AND 319 IS CORRODED.  INSTALLED NEW RT FLOOR SUPPORT IAW SRM 51-42-06 AND 51-42-13.
